# SDR UPS98827125

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffiner
- Condition: Cracked
- Location: Bs 683
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK COMPLIED WITH FWD BULKHEAD VIEWS FROM CABIN FLOOR STATION 683 X= -2 3 TOP OF VERTICAL STIFFENER BRACKET CRACKED.  MATERIAL ID 2024-0 IAW DWG 5773275, HEAT TREATED 2024-0 TO 2024 T4, .100 IAW TPS- 1003  FABRICATED IAW DC8 SRM 51-1-4 AND 51-1-24, ALODINED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED IAW DC8 SRM 51-1-20D.
